# SDR 97FDEA00309

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FE
- Make and model: Doug MD-11F
- Aircraft serial: 48604
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J, F
- Precautionary procedure: O

## Discrepancy

97-0096, ONE HOUR AND 30 MINUTES INTO FLIGHT, GOT HYDRAULIC 1 OFF ALERT.  SYSTEM QUANTITY SHOWS 2.6 AFTER 3.5 HOURS OF FLIGHT.  GOT LEVEL 2 HYDRAULIC 1 FAIL ALERT AND QUANTITY OF 1.0 GALLON.  REMOVED PANEL 517CT OVER NR 1 ENGINE PYLON FOUND A .1875 HYDRAULIC PIPE CHAFED THROUGH.  ALSO, FOUND A .5 HYDRAULIC PIPE CHAFED WHERE THE .1875 LINE MADE CONTACT.  REPAIRED LINES USING RINGLOK FITTINGS.  SERVICED SYSTEM AND LEAK CHECKED GOOD.
